# SDR ASAA2020093033294

- Difficulty date: September 30, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 21,027 hours, 6,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRANSITION PANEL CORRODED NUMEROUS PLACES, MARKED BS 727-BS 727I+10, LBL 22.  GROUNDED-YES.  REMOVED DAMAGE ON AFT CARGO TRANSITION PANEL FROM BS 727-727I +10 LBL 22.  ORIGINAL THICKNESS .040, PER B737-900ER SRM 53-60-53-OI-2.  REMOVED .017; MATERIAL REMAINING .023 AND FOUND TO BE OUT OF LIMITS, PER B737-900ER SRM 53-00-53-1A-2.  REPAIRED DAMAGE SECTION OF TRANSITION PANEL FROM BS 727-727I +10, PER B737-900ER SRM 53-00-53-2R-5.
